RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 3, Pages 65–75 (Mi da654)  

This article is cited in 2 scientific papers (total in 2 papers)

Cycles of functioning of regulatory circuits of the gene network discrete models

E. O. Kutumovaab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Design Technological Institute of Digital Techniques SB RAS, Novosibirsk, Russia

Abstract: The paper describes a new class of cycles of the functional graphs identified by the discrete models of the gene network regulatory circuits with the threshold functions. A description of the class of cycles is obtained depending on the value of $p$ which is the threshold weight of the functions values and the number of the network vertices $n$. $P$-property criterion is proved as well as the theorem of reducibility of the cycles description for any $p>3$ to the description of 4-property cycles and hereditary cycles for $p=3$. Ill. 1, bibliogr. 9.

Keywords: gene network, discrete model, regulatory circuit, functional graph cycle, threshold function.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:2, 203–209

Bibliographic databases:

UDC: 519.7
Received: 26.04.2011

Citation: E. O. Kutumova, “Cycles of functioning of regulatory circuits of the gene network discrete models”, Diskretn. Anal. Issled. Oper., 18:3 (2011), 65–75; J. Appl. Industr. Math., 6:2 (2012), 203–209

Citation in format AMSBIB
\Bibitem{Kut11}
\by E.~O.~Kutumova
\paper Cycles of functioning of regulatory circuits of the gene network discrete models
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 3
\pages 65--75
\mathnet{http://mi.mathnet.ru/da654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883748}
\zmath{https://zbmath.org/?q=an:1249.94092}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 2
\pages 203--209
\crossref{https://doi.org/10.1134/S1990478912020081}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861785005}


Linking options:
  • http://mi.mathnet.ru/eng/da654
  • http://mi.mathnet.ru/eng/da/v18/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Evdokimov, S. E. Kochemazov, I. V. Otpushennikov, A. A. Semenov, “Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms”, J. Appl. Industr. Math., 8:3 (2014), 307–316  mathnet  crossref
    2. I. S. Bykov, “Funktsionirovanie diskretnoi dinamicheskoi sistemy tsirkulyantnogo tipa s porogovymi funktsiyami v vershinakh”, PDM, 2014, no. 4(26), 84–95  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:212
    Full text:54
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020